# SDR USAA001662

- Difficulty date: October 2, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 , ANGLE CRACKED .50 INCH AT SHELF ANGLE, STA 291, STR 13R.  REPLACED ANGLE PER SRM 51-10-02.  (X)
